# SDR CALA2016021600112

- Difficulty date: February 16, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 85,449 hours, 8,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER AT H018, EMER LIGHTS DOOR 4L & 4R WILL NOT STAY SET, POPS IMMEDIATELY AFTER TRYING TO RESET.  LOCK MFD COMPLETED IAW 3830-01927.  R & R D3114P IAW WDM 38-32-13 & SWPM 20-72-23 WFB F5012.  R & R M23408 FOR TROUBLESHOOTING.  SEVERAL EMER LIGHTS & FLIGHT ATTENDANT WORK LIGHTS ON 4R STILL INOPERATIVE.  NEED TO TROUBLESHOOT.
